# SDR SWAA2023120523637

- Difficulty date: November 21, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL ACCESS DOOR SHEILD IS CRACKED<[01] REMOVED AND REPLACED #2 ENGINE O/B FAN COWL OIL ACCESS DOOR SHEILD PER SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
